# SDR P5CA9800792

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RIGHT FRAME AT NAC STN 168 CRACKED AND LEFT FRAME AT NAC STN 193 FOUND CHAFED.  REPLACED FRAMES PER BOEING SRM 51-10-01.
